# SDR ASOA99088

- Difficulty date: September 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N827AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7212
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 78279015
- Condition: Failed
- Location: Fuselage
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 4623 - UPON TAXI OUT, THE TOILET SMOKE EICAS MESSAGE ILLUMINATED.  THE AIRCRAFT WAS STOPPED AND THE FLGIHT ATTENDANT WAS INSTRUCTED TO INSPECT THE LAVATORY WHILE THE COCKPIT CREW EXECUTED THE APPROPRIATE CHECKLIST.  THE CREW WAS INFORMED THAT THERE WAS SMOKE IN THE CABIN AND IT WAS MOVING FORWARD.  CAPTAIN OPENED THE COCKPIT DOOR AND VISUALLY SAW THICK SMOKE IN CABIN, EVACUATED THE PASSENGERS, REQUESTED FIRE FIGHTING EQUIPMENT, AND SHUTDOWN THE AIRCRAFT.  MAINTENANCE FOUND NO OIL INTHE ACM.  REMOVED AND REPLACED THE ACM.  OPERATIONAL AND LEAK CHECKS WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
